# SDR UIEA2014113000622

- Difficulty date: November 30, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,697 hours, 15,959 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START,  RT GENERTAOR WENT OFF IAW EICAS MESSAGE.   PERFORMED BITE ON BPCU IAW FIM 24-20FT 801 & IAW SERVICE LETTER.  PREFORMED ENGINE RUN, RT GEN OPS CHECKED NORMAL.
